Header menu link for other important links
A Correction to the Available Radiation Formula for E-Plane Sectoral Horns
M. S. Narasimhan
Published in
Volume: 21
Issue: 6
Pages: 878 - 879
A correction to the available radiation formula [1] for E-plane sectoral horn has been proposed. Calculated radiation patterns based on the corrected formula, are shown to be in better agreement with the measured radiation patterns for several values of fıare-angles of the E-plane sectoral horns. © 1973, IEEE. All rights reserved.
About the journal
JournalIEEE Transactions on Antennas and Propagation
Open AccessNo